# SDR RU3A201908198039

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N88
- Make and model: Cndair CL6002B16
- Aircraft serial: 5588
- Aircraft time: 5,814 hours, 2,300 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pseu
- Condition: Not Seated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER CAS MESSAGE,  WOW INPUT AND GND SPLRS WOULD FLASH AND STAY ON FOR ABOUT 5 SECONDS DURING GEAR DOWN OPERATIONS/CYCLING THE GEAR DURING LOW APPROACHES 5 TIMES. AFTER RESEATING THE PSEAU, A (BITE TEST) WAS PERFORMED AND THE AIRCRAFT JACKED AND GEAR CYCLED WITH NO WOW INPUT OR GROUND SPOILER CAS MESSAGES. SYSTEM CHECKS WERE GOOD.
